Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Back Matter

Educational Studies in Mathematics
Vol. 20, No. 3, Information Technology and Mathematics Education (Aug., 1989), pp. 345-346
Published by: Springer
Stable URL: http://www.jstor.org/stable/3482475
Page Count: 2
  • Download ($43.95)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[345]
    [345]
  • Thumbnail: Page 
[346]
    [346]